Spinors on CP 2 in d9 supergravity
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 4, pp. 375-382.
@article{AIHPA_1985__42_4_375_0,
     author = {Dolan, Brian},
     title = {Spinors on $CP^2$ in $d \ge 9$ supergravity},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {375--382},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {4},
     year = {1985},
     zbl = {0585.53007},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1985__42_4_375_0/}
}
TY  - JOUR
AU  - Dolan, Brian
TI  - Spinors on $CP^2$ in $d \ge 9$ supergravity
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 375
EP  - 382
VL  - 42
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1985__42_4_375_0/
LA  - en
ID  - AIHPA_1985__42_4_375_0
ER  - 
%0 Journal Article
%A Dolan, Brian
%T Spinors on $CP^2$ in $d \ge 9$ supergravity
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 375-382
%V 42
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1985__42_4_375_0/
%G en
%F AIHPA_1985__42_4_375_0
Dolan, Brian. Spinors on $CP^2$ in $d \ge 9$ supergravity. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 4, pp. 375-382. http://www.numdam.org/item/AIHPA_1985__42_4_375_0/

[1] S. Watamura, Phys. Lett., t. 129 B, 1983, p. 188.

[2] S. Watamura, Spontaneous Compactification and CPN, University of Tokyo Preprint UT-Komaba, 83-15.

[3] I.C.G. Campbell and P.C. West, N = 2, D = 10 Non-Chiral supergravity and its spontaneous Compactification, King's College Preprint.

[4] B. Dolan, Phys. Lett., t. 140 B, 1984, p. 304. | MR

[5] L. Castellani, L.J. Romans and N.P. Warner, A Classification of Compactifying Solutions for d = 11 Supergravity, Cal. Tech. Preprint, 68-1055. | MR

[6] S.W. Hawking and C.N. Pope, Phys. Lett., t. 73 B, 1978, p. 42. | MR

[7] T. Eguchi, P.B. Gilkey and A.J. Hanson, Phys. Rep., t. 66, n° 6, 1980. | MR

[8] A. Trautman, Intern. J. of Theor. Phys., t. 16, 1977, p. 561.

[9] M.F. Atiyah, N.J. Hitchin and I.M. Singer, Proc. Roy. Soc. Lond., t. A 363, 1978, p. 425-461. | MR | Zbl

[10] A.A. Belavin, A.M. Polyakov, A.S. Schwarz and Yu. S. Tyupkin, Phys. Lett., t. 59 B, 1975, p. 85.

[11] Y.M. Cho and P.G.O. Freund, Phys. Rev., t. D 12, 1975, p. 1711. | MR

[12] Y.M. Cho and P.S. Jang, Phys. Rev., t. D 12, 1975, p. 3789. | MR

[13] I.M. Benn and R.W. Tucker, A Riemannian Description of Non-Abelian Gauge Interaction. Lancaster University Preprint, 1983.

[14] S.M. Barr, Phys. Lett., t. 129 B, 1983, p. 303. | MR

[15] A. Chakrabati, Classical Solutions of Yang-Mills Fields, École Polytechnique Preprint.